# SDR R61A201402270353

- Difficulty date: February 14, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 25,081 hours, 18,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: CDSP220011
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND A SPLIT BEAM ON BACK SIDE OF AFT GALLEY ALONG COUNTER HAS CORROSION. R & R ALL CORRODED TRIM PIECES ON BOTH SECTIONS OF AFT GALLEY WHERE THE 2 HALVES MEET IAW AMM 25-0023,20-10-01,25-00-05. PN CDSP2200-11 SPLIT JOINT.
